# SDR SIMA200114904

- Difficulty date: May 29, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N733KR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145368
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001007
- Part serial: 1411
- Condition: Inoperative
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4120 - DURING CLIMB AT 245 KNOTS AND 10200 MSL, THE PITCH TRIM ONE WAS INOPERATIVE ON EICAS.  PITCH TRIM WOULD NOT RESPOND TO CAPTAIN, FIRST OFFICERS, OR BACK UP COMMANDS.  AIRCRAFT WAS LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED HORIZONTAL STABILIZER CONTROL UNIT IAW MB MM.  CMC AND DFDR WERE ALSO DOWNLOADED.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
